# SDR AALA20151210004

- Difficulty date: December 10, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N33502
- Make and model: Doug DC-9-82
- Aircraft serial: 49739
- Aircraft time: 74,511 hours, 39,331 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop
- Part number: CDK23453
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR, FORWARD TOP DOOR STOP CRACKED.  INSTALLED NEW SERVICEABLE MID CARGO, FWD TOP DOOR STOP FITTING CDK2345-3 IAW AARD 51-00-05-1 & DWG 4920233.  ACFT IN BASE MX.
